Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Vitaly A. Volpert Aizik I. Volpert and Vladimir A. Volpert
Title: Traveling wave solutions of parabolic systems
Additional book information Transl. Math. Monographs, vol. 140, Amer. Math. Soc., Providence, RI, 1994, xii + 448 pp., US$142.00. ISBN 0-8218-4609-4.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Robert Gardner
Journal: Bull. Amer. Math. Soc. 32 (1995), 446-452
PII: S 0273-0979(1995)00607-5